# SDR DLM88980704

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Component: V1211
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR ACTIVATED ON SHORT FINAL. ENG AND AIRFOIL A/I HAD BEEN TURNED ON PASSING 15,000 FT AND TURNED OFF PASSING 2,000 FT.  BURNING ODOR WAS NOTICED BUT NO SMOKE.  REPLACED WATER BAGS, OPERATED PACKS NO ODORS NOTICED.
